# SDR IPXA10660174

- Difficulty date: May 25, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- Aircraft time: 37,230 hours, 11,380 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T130527
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  LT WING L/E LES 160 FIXED FAIRING UPPER SUPPORT RIB FRONT SPAR SUPPORT ANGLE FOUND CRACKED CRACK .2500" IN LENGTH.  LT WING L/E LES 160 FIXED FAIRING UPPER SUPPORT RIB FRONT SPAR SUPPORT ANGLE REPLACED AND INSTALLED IAW SRM 51-10-02 AND 51-40-02 REV 47.
